MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GRAVITY SET V/NV CKV 3SS 10DP; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GRAVITY SET V/NV CKV 3SS 10DP; INTRAVASCULAR ADMINISTRATION SET
Model Number 41134E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: two used gravity sets, model 41134e lot 21039516, was received by the customer for investigation.An extension set was also received with the samples.Upon visual inspection, it could be observed that one of the set's second smartsite needleless connectors was disconnected from the tubing.No other defects were observed.Visual inspection under magnification was performed on both the internal and external tubing engagement components of the separated set.It could be identified that the solvent had not been properly applied to the tubing during the assembly process.The second set was examined under magnification as well.The top smartsite component was observed to be partially separated.It could be identified that the tubing had not been fully inserted during the assembly process.The customer's complaint of tubing 41134e leaking in surgery pre op was verified.A device history record review for model 41134e lot number 21039516 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 10mar2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that 2 gravity set v/nv ckv 3ss 10dp experienced leakage.The following information was provided by the initial reporter: material #: 41134e, batch/lot #: 21039516.There has been two separate instances where tubing 41134e has leaked in surgery pre op.After the second one, i traded out tubing from central.I kept the tubing with lot# (10)21039516, along with the two that had leaked.The leakage each time was at a different check valve/injection site.

Brand Name
GRAVITY SET V/NV CKV 3SS 10DP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key12081099
Report Number9616066-2021-51407
Device Sequence Number17232964
Product Code FPA
UDI-Device Identifier50885403235281
UDI-Public50885403235281
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/10/2024
Device Model Number41134E
Device Catalogue Number41134E
Device Lot Number21039516
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2021
Initial Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1